# SDR DHL2005809001

- Difficulty date: March 22, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT TEST DURING PREFLIGHT.  RESECURED CONNECTOR TO EMERGENCY LIGHT RELAY PAC, OPS NORMAL PER MM 33-50-1.
